Rene S. Posted May 19, 2009 Report Share Posted May 19, 2009 Well, chalk up another beta blocker for me. After being on atenolol for a month, I was switched to propanolol for 4 days and started getting weird heart beats and just not feeling great. Enter zebeta (bisoprolol) at 2.5mg. Felt ok for the first hour or so and then, wham! Major anxiety attack. Felt like my whole body was being bombarded by adrenaline. Couldn't eat felt lousy and had some minor chest discomfort. And to boot, my pressure skyrocketed!Of course I have a call into Dr. G*d who's yet to call me back and I'm due shortly for another dose. Not sure if I should just take 1/2 at 1.25 or what. I know it's dangerous to just stop bbs but what if he doesn't deem to call me? I also feel like I have a hangover with a horrid headache.Any advice? Has anyone else ever experienced this while on zebeta?Thank you.Rene Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.